de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Global Foliations of Vacuum Spacetimes withT2Isometry

Berger, B. K., Chrusciel, P. T., Isenberg, J., & Moncrief, V. (1997). Global Foliations of Vacuum Spacetimes withT2Isometry. Annals of Physics, 260(1), 117-148.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5A74-5 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5A75-3
Genre: Journal Article

Files

show Files
hide Files
:
Global.pdf (Publisher version), 399KB
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Berger, Beverly K., Author
Chrusciel, Piotr T., Author
Isenberg, James, Author
Moncrief, Vincent1, Author
Affiliations:
1Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, escidoc:24012              

Content

show
hide
Free keywords: -
 Abstract: We prove a global existence theorem (with respect to a geometrically defined time) for globally hyperbolic solutions of the vacuum Einstein equations which admit aT2isometry group with two-dimensional spacelike orbits, acting onT3spacelike surfaces.

Details

show
hide
Language(s):
 Dates: 1997-10
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 330284
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Annals of Physics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 260 (1) Sequence Number: - Start / End Page: 117 - 148 Identifier: ISSN: 0003-4916